The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (155 KB) | Metadata | Table of Contents | ZAA summary
Volume 25, Issue 4, 2006, pp. 517–533
DOI: 10.4171/ZAA/1305

Published online: 2006-12-31

Elaboration of Some Results of Srivastava and Choi

Li Hailong[1] and Masayuki Toda[2]

(1) Weinan Normal College, China
(2) Saga University, Japan

In this paper we shall utilize some recent results of %\cite{KKSY} S. Kanemitsu, H.~Kumagai, H. M. Srivastava and M. Yoshimoto in {\it Appl. Math. Comput.} 154 (2004) %\cite{KKSY} on an asymptotic as well as an integral formula for the partial sum of the Hurwitz zeta-function, to elaborate on some results of Srivastava and Choi in {\it Series Associated with the Zeta and Related Functions} (Kluwer 2001), %\cite{SC}, and in some cases to give improved generalizations thereof. More specifically, we shall give an asymptotic expansion of the sum of the values derivative of the digamma function. We shall also re-establish Bendersky--Adamchik's result and Elizalde's result.

Keywords: Hurwitz zeta-function, partial sum, digamma function, generalized Euler constant

Hailong Li, Toda Masayuki: Elaboration of Some Results of Srivastava and Choi. Z. Anal. Anwend. 25 (2006), 517-533. doi: 10.4171/ZAA/1305